# SDR SWAA2012100408263

- Difficulty date: September 21, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 12,928 hours, 7,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 562, STR 3R.  REMOVED AND REPLACED CROWN SKIN IAW BOEING AGREEMENT.
